Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 37, Number 2

All articles in this issue are freely accessible.

Certain contact properties of linear systems of hypersurfaces
B. C. Wong.
Trans. Amer. Math. Soc. 37 (1935), 207-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501783
A basis for residual polynomials in $n$ variables
Marie Litzinger.
Trans. Amer. Math. Soc. 37 (1935), 216-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501784
On potentials of positive mass. I
Griffith C. Evans.
Trans. Amer. Math. Soc. 37 (1935), 226-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501785
An elliptic system of integral equations on summable functions
J. H. Binney.
Trans. Amer. Math. Soc. 37 (1935), 254-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501786
On convex functions
Tibor Radó.
Trans. Amer. Math. Soc. 37 (1935), 266-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501787
Systems of algebraic mixed difference equations
Fritz Herzog.
Trans. Amer. Math. Soc. 37 (1935), 286-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501789
Linear transformations between Hilbert spaces and the application of this theory to linear partial differential equations
F. J. Murray.
Trans. Amer. Math. Soc. 37 (1935), 301-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501788
The asymptotic forms of the Hermite and Weber functions
Nathan Schwid.
Trans. Amer. Math. Soc. 37 (1935), 339-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501790